# SDR HEEA088496

- Difficulty date: July 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,819 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 23001986
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TUBE CHAFED. SCRAPPED.
